# SDR SWIA200110258

- Difficulty date: October 22, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 13,972 hours, 19,839 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD EXTERIOR EMERGENCY LIGHT INOP.  REPLACED LIGHT BULB IN LEFT FORWARD EXTERIOR EMERGENCY LIGHT.  OPS CHECK GOOD.
